Wojciech Waldman

Summary

Publications

  1. ncbi [Acute poisoning with sertindole--a case report]
    Wojciech Waldman
    NZOZ Pomorskie Centrum Toksykologii
    Przegl Lek 70:669-70. 2013
  2. ncbi [Hepatoxic effect of a noni juice consumption--a case report]
    Wojciech Waldman
    Pomorskie Centrum Toksykologii
    Przegl Lek 70:690-2. 2013
  3. ncbi Double, suicidal intoxication with hydroxycarbamide--a case report
    Wojciech Waldman
    Department of Clinical Toxicology, Medical University of Gdansk
    Przegl Lek 69:587-8. 2012
  4. ncbi [Cardiac arrest during intoxication with nicotine--a case report and a review of literature]
    Wojciech Waldman
    Zakład Toksykologii Klinicznej, Gdańsk Uniwersytet Medyczny
    Przegl Lek 69:606-8. 2012

Detail Information

Publications4

  1. ncbi [Acute poisoning with sertindole--a case report]
    Wojciech Waldman
    NZOZ Pomorskie Centrum Toksykologii
    Przegl Lek 70:669-70. 2013
    ..Intoxication had a stormy clinical course with symptoms of cardiovascular, respiratory and nervous system. A relatively small dose of ingested preparation and severe overdose course may indicate a low therapeutic drug index...
  2. ncbi [Hepatoxic effect of a noni juice consumption--a case report]
    Wojciech Waldman
    Pomorskie Centrum Toksykologii
    Przegl Lek 70:690-2. 2013
    ..The paper presents the case of hepatotoxic action of Noni juice in a previously healthy 55-years old female patient. After symptomatic therapy and cessation of exposure to the juice all symptoms dissapeared...
  3. ncbi Double, suicidal intoxication with hydroxycarbamide--a case report
    Wojciech Waldman
    Department of Clinical Toxicology, Medical University of Gdansk
    Przegl Lek 69:587-8. 2012
    ..There were no other abnormalities in biochemical results. According to the best of our knowledge this is the first report of acute suicidal intoxication with hydroxy-carbamide in an adult...
  4. ncbi [Cardiac arrest during intoxication with nicotine--a case report and a review of literature]
    Wojciech Waldman
    Zakład Toksykologii Klinicznej, Gdańsk Uniwersytet Medyczny
    Przegl Lek 69:606-8. 2012
    ..According to the best of our knowledge this is first case of such poisoning in Poland. The intoxication had serious course, complicated with sudden cardiac arrest...